# SDR 2000UALA00425

- Difficulty date: July 14, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7266U
- Make and model: Boeing 727222
- Aircraft serial: 21413
- Aircraft time: 64,590 hours, 36,763 cycles
- Engine: Pwa JT8D15
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Shorted
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GALLEY OVEN SMOKING AND SPARKING.  *S/D*  SMOKING AND SPARKING AFT GALLEY OVEN WAS REPORTED.  POWER WAS REMOVED.  LOG WRITE-UP NOTES IT APPEARS TO BE HOT PLATE.  THIS ITEM IS RELATED TO MRR 2000UALA000000365 (DF 106 ON THIS SAME AIRCRAFT.  COFFEEMAKER SMOKING AND SPARKING.  THIS ITEM WAS FIXED AND CLEARED ON DF106.
